ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Замечание о центральной предельной теореме для квадратичных форм теплициева типа от стационарных гауссовских величин

Гиновян, М. С. (1993) Замечание о центральной предельной теореме для квадратичных форм теплициева типа от стационарных гауссовских величин. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (2). pp. 89-92. ISSN 00002-3043

[img]
Preview
PDF
Download (1569Kb) | Preview
    Item Type: Article
    Additional Information: Anote on central limit thorem for Toeplitz type quadratic forms in stationary.
    Uncontrolled Keywords: Ginovian M. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 15:57
    Last Modified: 02 Nov 2012 10:52
    URI: http://mathematics.asj-oa.am/id/eprint/656

    Actions (login required)

    View Item